No, I didn't use the Restasis. There are no generic versions of this drug and I was told it would take 6 months for me to see the difference. I opted to wait it out. My opthomotrist did put in punctal plugs, which close the lower tear...
Yes! They are almost normal, and it has been 3 1/2 months. My problems had to be from the Dysport. I had contacted the provider/physician who did my treatment and he agreed it must be the drug. He anticipated that as the Dysport wore...
I am so glad I googled if Dysport causes dry eyes. For a couple years I have had dry eyes but NEVER this severe. Now I have to use eye drops in the middle of the night because I wake up due to discomfort and I am using an eye ointment...
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.